# SDR C2XA02TY089

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 7,433 hours, 5,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1C/2C INSPECTION THE TOP CAP AT FRAME 17-18 WAS CORRODED.  MAINTENANCE REMOVED THE CORROSION AND BLENDED THE AREA, REPLACED THREE RIVET'S, ALODINE, PRIMED AND PAINTED IAW EMB 145 SRM 51-40-02, 51-10-02, 51-21-04-05-06.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
